www.uhasselt.be
DSpace

Document Server@UHasselt >

Browsing by Author HERSSENS,

Jump to: 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
or enter first few letters:   
Sort by: In order: Results/Page Authors/Record:
Showing results 1 to 3 of 3
TitleTypeIssue Date
Local bifurcations and a survey of bounded quadratic systems
JOURNAL OF DIFFERENTIAL EQUATIONS, 165(2). p. 430-467
Journal Contribution2000
Polynomial Lienard equations near infinity
JOURNAL OF DIFFERENTIAL EQUATIONS, 153(1). p. 1-29
Journal Contribution1999
Tracing phase portraits of planar polynomial vector fields with detailed analysis of the singularities
Qualitative theory of dynamical systems, 1(1). p. 97-131
Journal Contribution1999
Showing results 1 to 3 of 3